# SDR USAA920080905

- Difficulty date: April 18, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 24,561 hours, 9,038 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901005200100
- Condition: Leaking
- Location: Zone 400 -  Nace
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 1193 - PHL-PHX - DIVERSION - CREW REPORTED ECAM MESSAGE FOR GREEN HYDRAULIC FLUID LOW PRESSURE.  AIRCRAFT DIVERTED TO PIT.  EMERGENCY EQUIPMENT WAS CALLED AND AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE HYDRAULIC LINE IN THE OUTBOARD LT PYLON.  LEAK CHECK WAS GOOD.
